# SDR A6WA201140965

- Difficulty date: November 8, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 18,326 hours, 17,769 cycles
- Engine: Ge CF343B1
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER CORE COWL IS CHAFED ON INNER FWD SIDE.  BLENDED CHAFED AREA ON RT UPPER CORE COWL FWD SIDE AND REPAIRED IAW CMM 71-12-200-802-A01, MATT LOSS .002 MAT REMAINING .028.  REMAINING MAT IS WITHIN SERVICEABLE LIMITS IAW CMM 71-12-200-802-A01.
